• GregP_WN's Avatar

    GregP_WN wrote on Kerri509's wall

    Welcome to WhatNext, you have found the best place on the internet to connect with others going through the same thing as you and willing to share, inspire, and motivate you through your diagnosis and treatments. If you have questions please post them on the questions page here www.whatnext.com/questions. There are lots of people here that will be happy to help you. If you have any questions about how to find information on the site drop me a post.

    We hope you're doing well.

    GregP
    WhatNext Community Mgr. / Social Media Mgr.
    4X Survivor
    American Cancer Society Voice of Hope

  • Kerri509's Avatar

    Kerri509 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Weight loss 17lbs. Hair loss. Loss of appetite, diarrhea for a week after each treatment. Food had a metallic or super sweet taste.

  • Kerri509's Avatar

    Kerri509 shared an experience

    Radiation (External radiation (Proton beam)): 43 radiation treatments likened to a bad sunburn

  • Kerri509's Avatar

    Kerri509 shared an experience

    Drug or Chemo Therapy (Hormone therapy): Loss of muscle tone and strength. More emotional

  • Kerri509's Avatar

    Kerri509 started following

    User: GregP_WN

  • DaveWaz's Avatar

    DaveWaz wrote on Kerri509's wall

    Welcome to the WhatNext family! The WhatNext family is made up of people like you who are looking for help or looking to help others. To help you along your journey the WhatNext family has put together a Beginner's Guide to Cancer that I highly recommend you check-out here: http://bit.ly/10BQKCi. Also, please do not hesitate to reach out to others or ask for help.

    Wishing you the best.

    David
    Founder, WhatNexter